# SDR MWEA96471

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Pan
- Condition: Cracked
- Location: Aft Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, AFT CABIN DOOR PAN ON LT SIDE WAS FOUND CRACKED AT BEAM NR 2.  ALSO, SUPPORT ANGLE WAS CRACKED.  REPAIRED THE PAN IAW DAC TELEX MSP-SVC-643/DAI DATED 2 AUG 96.  ANGLE INSTALLED IAW SRM 51-30-5.
